# SDR DALA2023062805202

- Difficulty date: June 23, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 80,542 hours, 30,187 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 229 R FWD WINDOW MSG. WINDOW SPIDER CRACKED AT FL360. CORRECTIVE ACTION: REMOVED & INSTALLED R 1 WINDOW PER B757 AMM 56-11. (4791700)
